# SDR VNAA9802025

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1050A000003
- Condition: Failed
- Location: Te Flaps
- Part time: 31,261 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE PREPARING FOR DEPARTURE, WHEN THE FLAPS WERE SELECTED TO 12 DEGREES, THE FLAP INDICATOR REMAINED AMBER.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE FLAP CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-50-00. OPERATION CHECKS WERE COMPLETED.
